# SDR MASA2009033000111

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 28,845 hours, 21,779 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2925 PHX-ICT.  SERVICE DOOR WILL NOT OPEN.  MX ADJUSTED DOOR LOCKING MECHANISM AND OPS CHECKED.
